# SDR DALA2016050203721

- Difficulty date: May 1, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON TOP OF LAV PAN IN AFT CARGO BETWEEN BS 1540-1560.  REMOVED CORROSION ON TOP OF LAV PAN IN AFT CARGO ORIG THICKNESS .080 MATERIAL LOSS .028 OUT OF LIMITS IAW SRM 53-00-53.
